# SDR UALA2013060303837

- Difficulty date: June 1, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 48,204 hours, 12,177 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Condition: Damaged
- Location: Rt Ovrwng Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE INFLATION HOSE DAMAGED ABOUT 18 INCHES AWAY FROM BOTTLE.  R & R RT OVERWING INFLATION SLIDE HOSE IAW AMM.
